Skip to Content

does cyclobenzaprine give you a buzzed feeling?

Question is Closed
Report Favorite

Answers (1)

12 Aug 2009

Cyclobenzaprine crosses the blood/brain barrier. Therefore it can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol, which can increase some of the side effects of cyclobenzaprine. Cold or allergy medicine, narcotic pain medicine, sleeping pills, and medicine for seizures, depression or anxiety can add to sleepiness caused by cyclobenzaprine. Taken from http://www.drugs.com/cyclobenzaprine.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is cyclobenzaprine not effective after 2 weeks?

I thought that i read that cyclobenzaprine will not relieve pain or work anymore after a two week period.

1 answer 28 Aug 2010

Is Cyclobenzaprine appropriate as prophylactic drug to PREVENT migraines?Can I take long term?Dose?

I generally have 1-2 migraines per week. I have been taking Cyclobenzaprine for a month for neck pain. (pulled muscle?) I have noticed since being on ...

2 answers 9 Dec 2011

My dr has added 25 mg and lowered my Wellbutrin to 200. Will the sexual side effects go away?

I know the fatigue, stomach ache, shaky hands and buzzed feeling is normal and is getting better. My concern is the anorgasmia side effect. Does this ...

1 answer 16 Mar 2015